Acute central nervous system complications after pulse steroid therapy in patients with systemic lupus erythematosus

A. J. Wysenbeek, L. Leibovici, J. Zoldan

Research output: Contribution to journalArticlepeer-review

Abstract

We describe 2 patients with systemic lupus erythematosus (SLE) who developed an acute psychosis and a cerebrovascular accident after pulse methylprednisolone therapy. A literature review revealed 8 additional patients with SLE with acute central nervous system complications after pulse therapy.

Original languageEnglish
Pages (from-to)1695-1696
Number of pages2
JournalJournal of Rheumatology
Volume17
Issue number12
StatePublished - 1990
Externally publishedYes

Keywords

  • Cerebral infarction
  • Methylprednisolone
  • Psychoses
  • Systemic lupus erythematosus

Fingerprint

Dive into the research topics of 'Acute central nervous system complications after pulse steroid therapy in patients with systemic lupus erythematosus'. Together they form a unique fingerprint.

Cite this